Key Title Journal of Mathematical Psychology
Publisher Academic Press, Journal Division
Language
Country United States
Place San Diego
Publication Date 1964
Topics PSYCHOLOGY
ISSN 00222496
Dewey 150
University HYDR_500046, JDVP_700032, KAKA_506009, LUTL_226007, PULC_160014, PUNE_411007, RAVI_492010, INFO_382007


Current Holding Institutions

No Current Holding Institutions Available

Holdings Institutions

University of Hyderabad, Hyderabad, Available Volumes: Vol.31-34;1987-1990
Jadavpur University, Kolkata, Available Volumes: Vol.6-8,1969-71
Kakatiya University, Warangal, Available Volumes: Vol.24-26,No.1-4,1990-1992
University of Lucknow, Lucknow, Available Volumes: Vol.31,1985; Vol.34,1990
Panjab University, Chandigarh, Available Volumes: Vol.1-4,1964-1967
Savitribai Phule Pune University, Available Volumes: Vol.6-8,1969-71
Pandit Ravishanker Shukla University, Raipur, Available Volumes: 1974-1982

Ejournals Holding Details

No Ejournal Holding Details Available